# SDR 04FDEA02602

- Difficulty date: September 2, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC199114
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP O/B HINGE (FLAP SIDE), PIVOT ATTACH LUG, O/B HOLE SPOTFACE   FOUND CORRODED.  RT WING O/B FLAP O/B HINGE (FLAP SIDE), PIVOT ATTACH LUG, O/B HOLE SPOTFACE CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 TO 4, ORIGINAL THICKNESS=0.502 INCH, MATERIAL REMOVED=0.002INCH, REMAINING THICKNESS=0.500 INCH AND REPAIRED AS PER EA NR 1-5750-80339, TITLE:  WINGS, RIGHT HAND OUTBOARD FLAP, OUTBOARD HINGE AFT BRACKET (FLAP SIDE) PIVOT AND   ACTUATOR BORES, CORROSION REMOVAL AND REPAIR.
